# SDR TLLL2016FA0000009

- Difficulty date: August 2, 2015
- Submitted: January 7, 2016
- Operation: General aviation
- Aircraft: N5000G
- Make and model: Bell 206L-1
- Aircraft serial: 45163
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 206031329103
- Condition: Cracked
- Location: Tailboom
- Part time: 18,832 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 100 HR INSPECTION, FOUND UPPER LT FUSELAGE, SIDE TAILBOOM MOUNT FITTING, PN 206-031-329-103 CRACKED.  INSPECTION OF THIS PART IS ROUTINE IN THE CHECKLIST FOR 100 HR INSPECTION, REF BHT-206L1-MM-1, 5/19, 5-20.  THIS PART APPEARED TO BE ORIGINAL EQUIPMENT.
